# SDR DALA2022112907640

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 366-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 CRACK ON STRAP STABILIZER BTW STA 366 TO 377 ON ZONE 117. CORRECTIVE ACTION: SUMMARY OF NRC 00202: SECTION REPAIR STRAP WAS REPLACED PER ER/A 384483-14MA REV D. (2511881)
